# SDR ASAA9680015

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922425000
- Condition: Corroded
- Location: Bs 210-236
- Part time: 28,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON LONGERON 29L AT Y210 TO Y236.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC9-SRM 51-10-03, 51-30-02 AND 53-14-01.  (M)
